Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Eyes roll around and into back of head. Can this be serious?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
my 64 year old mother has had her eyes roll around and into the back of her head a few times recently? Can this be serious?
Posted Sun, 22 Apr 2012 in Vision and Eye Disorders
Answered by Dr. Sujeet N Charugulla 8 hours later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Eyes rolling around like what you have seen, is a very rare side effect of Veralan especially if she has been given a parenteral injection. A rotatory type has been found to occur in less than 0.1% of people taking this drug.

Not a cause of danger, but you need to inform the prescribing doctor about the same. Never discontinue this drug without his advise. She should continue medication till the doctor has may be other plans.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor